Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 9, Pages 1585–1595 (Mi zvmmf777)  

This article is cited in 25 scientific papers (total in 25 papers)

On the numerical solution of loaded systems of ordinary differential equations

V. M. Abdullaev, K. R. Aĭda-zade

Institute of Cybernetics named after Academician A. Huseynov, National Academy of Sciences of Aserbaijan, Baku

Full text: PDF file (1413 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:9, 1505–1515

Bibliographic databases:
UDC: 519.622.2
MSC: Primary 65L05; Secondary 34A30
Received: 28.11.2003

Citation: V. M. Abdullaev, K. R. Aǐda-zade, “On the numerical solution of loaded systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004), 1585–1595; Comput. Math. Math. Phys., 44:9 (2004), 1505–1515

Citation in format AMSBIB
\by V.~M.~Abdullaev, K.~R.~A{\v\i}da-zade
\paper On the numerical solution of loaded systems of ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 9
\pages 1585--1595
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 9
\pages 1505--1515

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf777
  • http://mi.mathnet.ru/eng/zvmmf/v44/i9/p1585

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Abdullaev, K. R. Aǐda-zade, “Numerical solution of optimal control problems for loaded lumped parameter systems”, Comput. Math. Math. Phys., 46:9 (2006), 1487–1502  mathnet  crossref  mathscinet
    2. A. A. Alikhanov, A. M. Berezgov, M. H. Shhanukov-Lafishev, “Boundary value problems for certain classes of loaded differential equations and solving them by finite difference methods”, Comput. Math. Math. Phys., 48:9 (2008), 1581–1590  mathnet  crossref  mathscinet  isi
    3. M. H. Shhanukov-Lafishev, “Locally one-dimensional scheme for a loaded heat equation with Robin boundary conditions”, Comput. Math. Math. Phys., 49:7 (2009), 1167–1174  mathnet  crossref  isi
    4. Nakhusheva F.M., Lafisheva N.I., “Lokalno-odnomernaya skhema pervoi kraevoi zadachi dlya nagruzhennogo uravneniya teploprovodnosti v $r$-mernom parallelepipede”, Izv. Kabardino-Balkarskogo nauchnogo tsentra RAN, 2009, no. 2, 140–148  elib
    5. Aida-zade K.R., Abdullayev V.M., “On Regulation Problem for Heating Process”, Journal of Automation and Information Sciences, 43:3 (2011), 32–44  crossref  isi  scopus
    6. V. M. Abdullaev, “Reshenie differentsialnykh uravnenii s nerazdelennymi mnogotochechnymi i integralnymi usloviyami”, Sib. zhurn. industr. matem., 15:3 (2012), 3–15  mathnet  mathscinet
    7. K. R. Aida-zade, V. M. Abdullaev, “On an approach to designing control of the distributed-parameter processes”, Autom. Remote Control, 73:9 (2012), 1443–1455  mathnet  crossref  zmath  isi
    8. Aida-zade K., Abdullayev V., “On a Class of Inverse Problems for Loaded Equations with Nonlocal Conditions”, 2012 IV International Conference Problems of Cybernetics and Informatics (Pci), ed. AidaZade K., IEEE, 2012  isi
    9. K. R. Aida-zade, V. M. Abdullaev, “On the numerical solution to loaded systems of ordinary differential equations with non-separated multipoint and integral conditions”, Num. Anal. Appl., 7:1 (2014), 1–14  mathnet  crossref  mathscinet  isi
    10. V. M. Abdullaev, K. R. Aida-zade, “Numerical method of solution to loaded nonlocal boundary value problems for ordinary differential equations”, Comput. Math. Math. Phys., 54:7 (2014), 1096–1109  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. V. M. Abdullayev, K. R. Aida-zade, “Finite-difference methods for solving loaded parabolic equations”, Comput. Math. Math. Phys., 56:1 (2016), 93–105  mathnet  crossref  crossref  isi  elib
    12. Aida-zade K.R. Abdullayev V.M., “Solution To a Class of Inverse Problems For a System of Loaded Ordinary Differential Equations With Integral Conditions”, J. Inverse Ill-Posed Probl., 24:5 (2016), 543–558  crossref  mathscinet  zmath  isi  elib
    13. Bakirova E.A. Iskakova N.B., “An Approach to the Choice of the Initial Approximation of the Solution of Nonlinear Boundary Value Problem For Loaded Differential Equations”, Bull. Karaganda Univ-Math., 84:4 (2016), 8–17  isi
    14. V. M. Abdullayev, K. R. Aida-zade, “Optimization of loading places and load response functions for stationary systems”, Comput. Math. Math. Phys., 57:4 (2017), 634–644  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    15. K. R. Aida-zade, V. M. Abdullayev, “Optimizing placement of the control points at synthesis of the heating process control”, Autom. Remote Control, 78:9 (2017), 1585–1599  mathnet  crossref  isi  elib
    16. Bakirova E.A., Kadirbayeva Zh.M., Tleulesova A.B., “On One Algorithm For Finding a Solution to a Two-Point Boundary Value Problem For Loaded Differential Equations With Impulse Effect”, Bull. Karaganda Univ-Math., 87:3 (2017), 43–50  isi
    17. Abdullayev V.M., “Identification of the Functions of Response to Loading For Stationary Systems”, Cybern. Syst. Anal., 53:3 (2017), 417–425  crossref  mathscinet  zmath  isi  scopus
    18. Asanova A.T. Kadirbaeva Zh.M. Bakirova E.A., “On the Unique Solvability of a Nonlocal Boundary-Value Problem For Systems of Loaded Hyperbolic Equations With Impulsive Actions”, Ukr. Math. J., 69:8 (2018), 1175–1195  crossref  mathscinet  isi  scopus
    19. V. M. Abdullaev, “Chislennoe reshenie zadachi parametricheskoi identifikatsii dlya differentsialnykh uravnenii s chastnymi proizvodnymi”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2018, no. 2(22), 33–44  mathnet  crossref  elib
    20. V. M. Abdullayev, K. R. Aida-zade, “Numerical solution of the problem of determining the number and locations of state observation points in feedback control of a heating process”, Comput. Math. Math. Phys., 58:1 (2018), 78–89  mathnet  crossref  crossref  isi  elib
    21. A. T. Assanova, A. E. Imanchiyev, Zh. M. Kadirbaeva, “Numerical solution of systems of loaded ordinary differential equations with multipoint conditions”, Comput. Math. Math. Phys., 58:4 (2018), 508–516  mathnet  crossref  crossref  isi  elib
    22. Aida-Zade K.R. Abdullayev V.M., “Numerical Solution to Optimal Control Problems For Loaded Dynamic Systems With Integral Conditions”, Proceedings of the 6Th International Conference on Control and Optimization With Industrial Applications, Vol i, ed. Fikret A. Tamer B., Baku State Univ, Inst Applied Mathematics, 2018, 107–109  isi
    23. V. M. Abdullaev, “Chislennoe reshenie kraevoi zadachi dlya nagruzhennogo parabolicheskogo uravneniya s nelokalnymi granichnymi usloviyami”, Vestnik KRAUNTs. Fiz.-mat. nauki, 32:3 (2020), 15–28  mathnet  crossref
    24. A. T. Asanova, A. Zholamankyzy, “O semeistve dvukhtochechnykh kraevykh zadach dlya nagruzhennykh differentsialnykh uravnenii”, Izv. vuzov. Matem., 2021, no. 9, 13–24  mathnet  crossref
    25. A. T. Assanova, A. Zholamankyzy, “Problem with data on the characteristics for a loaded system of hyperbolic equations”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 31:3 (2021), 353–364  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:502
    Full text:204
    First page:2

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022